Alert archive / Georgia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 183, NWS Atlanta, GA

December 30, 20214 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 30, 2021, 7:42 PM EST for 4 counties in Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2021, 7:42 PM EST (00:42 UTC)
Expired
Dec 30, 2021, 8:00 PM EST
In force
18 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 30, 2:05 PM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2021-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2021-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

978 
WUUS52 KFFC 310042
SVRFFC
GAC107-209-279-283-310130-
/O.NEW.KFFC.SV.W.0183.211231T0042Z-211231T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
742 PM EST Thu Dec 30 2021

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Emanuel County in east central Georgia...
  Northern Toombs County in southeastern Georgia...
  Southeastern Treutlen County in east central Georgia...
  Northeastern Montgomery County in central Georgia...

* Until 830 PM EST.

* At 742 PM EST, a severe thunderstorm was located over Tarrytown, or
  near Soperton, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lyons, Soperton, Vidalia, Oak Park, Tarrytown, Ponderosa, Zaidee,
  Kibbee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3216 8225 3229 8260 3239 8258 3237 8225
      3236 8224 3235 8225 3235 8224 3228 8223
      3224 8221 3221 8221 3220 8220
TIME...MOT...LOC 0042Z 284DEG 26KT 3232 8254 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
984 
WWUS52 KFFC 310100
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
800 PM EST Thu Dec 30 2021

GAC107-209-279-283-310110-
/O.CAN.KFFC.SV.W.0183.000000T0000Z-211231T0130Z/
Emanuel GA-Toombs GA-Treutlen GA-Montgomery GA-
800 PM EST Thu Dec 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EMANUEL...
NORTHERN TOOMBS...SOUTHEASTERN TREUTLEN AND NORTHEASTERN MONTGOMERY
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central, southeastern and east central Georgia.

LAT...LON 3216 8225 3229 8260 3239 8258 3237 8225
      3236 8224 3235 8225 3235 8224 3228 8223
      3224 8221 3221 8221 3220 8220
TIME...MOT...LOC 0058Z 284DEG 26KT 3229 8239 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 6:48 PM EST, 54 minutes earlier.

Area forecast discussion, Dec 30, 6:48 PM EST, 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
648 PM EST Thu Dec 30 2021

.UPDATE...

...Updated for 00Z Aviation Discussion..

&&

.PREV DISCUSSION... /Issued 243 PM EST Thu Dec 30 2021/

..Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Friday Night/...

Active weather has persisted through the day today as the area
remains within a decidedly not December-like pattern. A convective
complex sparked yesterday afternoon across the Mid Mississippi
Valley progressed into northwest Georgia late last night and
subsequently sagged into the metro Atlanta area during the predawn
hours this morning. This convective line became stationary over the
metro this morning given zonal steering flow and produced a strip of
heavy rainfall from one to three inches with locally higher totals,
generally along the I-20 corridor.

This convectively driven surface boundary has continued to slowly
push southward through this afternoon. Cells along this boundary
have thus continued to train as the boundary makes its slow
southward drift. A localized flash flood threat will exist where
these cells continue to produce rainfall totals of one to two inches
with locally higher amounts through the afternoon. A Flood Watch
remains in effect generally along the I-20 corridor and points 50 or
so miles north and south in either direction. The highest flash
flood risk has shifted largely to the southern end of the watch at
this time as heavier rain has pushed south of the metro where
highest amounts fell earlier today. Over the next few hours, the
axis of heaviest rainfall will continue to shift south toward areas
with higher FFG, so the threat should become more diffuse.

The other focus through this evening will be the ongoing risk for
severe thunderstorms. Significant clearing has occurred across
central Georgia ahead of the aforementioned boundary this afternoon.
Temperatures have soared into the upper 70s and low 80s and
dewpoints in the upper 60s to lower 70s, yielding 1000-1500 J/kg of
MLCAPE. Bulk shear of 40-50 kts is also in place, and, while
parallel to the surface boundary, will enhance the risk for damaging
wind gusts. While damaging wind gusts would be the main threat, a
brief tornado also may be possible. A Severe Thunderstorm Watch has
been issued for Middle Georgia through 02Z to cover this threat.

Convective coverage and intensity is expected to diminish in
coverage and intensity by late evening. A much quieter night is
ahead with low clouds and patchy fog expected. The large scale
pattern remains unchanged for Friday, though rainfall coverage will
be less through much of the day. Showers will likely begin to
increase gradually through the afternoon into Friday night,
especially across north Georgia, as another upper disturbance lifts
into the Mid Mississippi Valley. An isolated thunderstorm two is not
out of the question in far north Georgia late in the day.
Potentially record breaking warmth will again be on tap.

RW

LONG TERM /Saturday through Thursday/...

Active start to the long term on Saturday afternoon with a S-SWly
flow socked over much of the SE US with an approaching shortwave
deepening over the western Plains. This shortwave remains the sole
play in the long term for the CWA, but remains a pesky system with
another low confidence forecast, even just a few days out. Good news
is, model guidance has been in agreement for this run at least, but
has slowed the progression of the wave and associated cold front.
Decent MU/SBCAPE values around 100-200j/kg near 00-06z for December,
but with the timing of the system into the overnight on Sunday,
uncertainty remains on extent and severity of severe weather
probability. Nevertheless, still a system to monitor with continual
model guidance changes and expecting forecast to change approaching
the end of the weekend.  In addition, with the best likely time for
the cold front to push through the area late Sunday evening, temps
expected to rapidly drop, bottoming into the upper 20s to low 30s
for much of the forecast area by Monday morning. As for the wintry
precip chances, again, low confidence forecast, but kept with
current trends for low-end slight chance rain/snow mix showers,
mainly for the higher elevations of N GA.  In summary, a low
confidence forecast all-around from the long term desk. However,
once the system pushes through, a dry start to the work week and the
rest of the long term is on tap as the CWA goes under mostly zonal
flow aloft.

Morgan

&&

.AVIATION...
00Z Update...
CIGs have quickly deteriorated to IFR/LIFR with areas of patchy
fog where the earlier SHRA/TSRA has cleared. Expecting the same to
happen at KCGS/KMCN as soon as the SHRA/TSRA is southeast of
central GA. Confidence is low on when CIGs will improve, but short
term models are indicating that lower CIGs will not improve to
MVFR until 31/23Z. Winds will remain SW to W through the period at
4-10kts.

//ATL Confidence...00Z Update...
Low to medium confidence on all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  70  62  75 /  30  40  30  60
Atlanta         59  72  64  74 /  20  40  30  70
Blairsville     48  67  57  69 /  20  40  60  90
Cartersville    56  71  62  76 /  20  40  60  80
Columbus        64  76  66  78 /  40  30  20  40
Gainesville     56  68  62  73 /  20  40  60  80
Macon           62  77  64  79 /  50  30  20  20
Rome            56  72  62  77 /  10  40  60  80
Peachtree City  58  73  63  76 /  20  40  30  60
Vidalia         66  79  66  81 /  40  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM EST this evening for the following zones:
Banks...Barrow...Bartow...Butts...Carroll...Cherokee...Clarke...
Clayton...Cobb...Coweta...DeKalb...Douglas...Fayette...Floyd...
Forsyth...Greene...Gwinnett...Hall...Haralson...Heard...Henry...
Jackson...Jasper...Madison...Meriwether...Morgan...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Taliaferro...
Troup...Walton...Wilkes.

Severe Thunderstorm Watch until 9 PM EST this evening for the
following zones: Bibb...Bleckley...Crawford...Crisp...Dodge...
Dooly...Emanuel...Glascock...Houston...Jefferson...Johnson...
Laurens...Macon...Montgomery...Peach...Pulaski...Schley...
Sumter...Telfair...Toombs...Treutlen...Twiggs...Washington...
Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...28
LONG TERM....Morgan
AVIATION...28
Hazardous weather outlook, Dec 30, 4:50 PM EST, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
450 PM EST Thu Dec 30 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
450 PM EST Thu Dec 30 2021

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This afternoon and Tonight...

Thunderstorms will be possible across central Georgia through this
evening. The primary threats will be heavy rainfall, gusty to
damaging winds, a brief tornado, and cloud-to-ground lightning. A
Flood Watch is in effect until 7 PM for portions of north Georgia,
generally for areas along the Interstate 20 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance for thunderstorms Friday for north Georgia. The
primary threats will be gusty to damaging winds, periods of heavy
rain, and occasional cloud-to-ground lightning.

Additional rounds of thunderstorms are possible Saturday and
Sunday. Some of these storms may be severe. There is also a
possibility for some mixed wintry precipitation in far northern
Georgia overnight Sunday evening into early Monday morning. Stay
tuned to the latest forecasts throughout the week for more
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Dec 30, 5:31 PM EST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EST Thu Dec 30 2021

GAZ085-086-302300-
Emanuel GA-Johnson GA-
531 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Emanuel and
southeastern Johnson Counties through 600 PM EST...

At 530 PM EST, a strong thunderstorm was over Adrian, or 11 miles
north of Soperton, moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Twin City, Adrian, Garfield, Nunez, Norristown Junction,
Norristown and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
east central Georgia.

&&

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3248 8218 3251 8259 3261 8260 3266 8207
      3262 8201 3259 8201
TIME...MOT...LOC 2230Z 269DEG 38KT 3254 8254

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 5:47 PM EST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EST Thu Dec 30 2021

GAZ097-098-302315-
Treutlen GA-Laurens GA-
547 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Laurens and
western Treutlen Counties through 615 PM EST...

At 547 PM EST, a strong thunderstorm was over Rentz, or 12 miles
south of Dublin, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Soperton, Rentz, Lothair, Orland, Rockledge, Orianna, Lowery,
Barnhill and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and east central Georgia.

&&

LAT...LON 3231 8263 3231 8265 3230 8267 3230 8266
      3229 8267 3230 8271 3231 8272 3229 8274
      3231 8302 3246 8302 3252 8268 3237 8256
TIME...MOT...LOC 2247Z 267DEG 29KT 3236 8297

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 6:27 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EST Thu Dec 30 2021

GAZ086-098-112-310000-
Emanuel GA-Treutlen GA-Montgomery GA-
627 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southwestern
Emanuel, Treutlen and northern Montgomery Counties through 700 PM
EST...

At 627 PM EST, a strong thunderstorm was over Soperton, moving east
at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Soperton, Adrian, Stillmore, Oak Park, Nunez, Tarrytown,
Covena, Norristown, Norristown Junction, Lexsy, Blackville, Zaidee
and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central, southeastern and east central Georgia.

&&

LAT...LON 3235 8225 3232 8226 3232 8236 3235 8241
      3232 8242 3231 8265 3252 8263 3252 8260
      3253 8259 3253 8256 3255 8258 3263 8227
      3249 8218
TIME...MOT...LOC 2327Z 268DEG 25KT 3238 8259

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 6:46 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EST Thu Dec 30 2021

GAZ085-086-097-098-107>109-111-310015-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Wilcox GA-Laurens GA-
Dodge GA-Pulaski GA-
646 PM EST Thu Dec 30 2021

...Strong thunderstorms will impact portions of central Laurens, west
central Emanuel, central Dodge, southeastern Pulaski, Treutlen, north
central Wilcox, southern Johnson and northwestern Wheeler Counties
through 715 PM EST...

At 646 PM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Minter
to near Ocmulgee Banks, and moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Swainsboro, Eastman, Soperton, Adrian, Cadwell, Chauncey, Rentz,
Union, Lothair, Plainfield, Covena, Cedar Grove, Rockledge,
Norristown, Barnhill, Ocmulgee Banks, Minter, Jay Bird Springs,
Godwinsville and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and east central Georgia.

&&

LAT...LON 3214 8290 3213 8294 3215 8294 3207 8300
      3210 8346 3257 8277 3256 8227
TIME...MOT...LOC 2346Z 279DEG 21KT 3252 8276 3212 8332

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 6:57 PM EST, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
657 PM EST Thu Dec 30 2021

GAZ108>110-310015-
Telfair GA-Wilcox GA-Dodge GA-
657 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southwestern Dodge,
western Telfair and eastern Wilcox Counties through 715 PM EST...

At 657 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Rhine, or 10 miles east of Abbeville, moving
east at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Abbeville, Milan, Rhine, Temperance, Browning, China Hill, Five
Points, Antioch Church and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central Georgia.

&&

LAT...LON 3182 8315 3183 8315 3185 8318 3184 8321
      3185 8336 3186 8347 3209 8338 3207 8300
      3181 8309
TIME...MOT...LOC 2357Z 274DEG 43KT 3196 8314

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 7:15 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EST Thu Dec 30 2021

GAZ085-086-097-098-109>113-310045-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Johnson GA-
Montgomery GA-Laurens GA-Dodge GA-
715 PM EST Thu Dec 30 2021

...Strong thunderstorms will impact portions of southeastern Laurens,
southern Emanuel, Toombs, southeastern Dodge, Telfair, Treutlen,
southern Johnson, Wheeler and Montgomery Counties through 745 PM
EST...

At 712 PM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Covena to
near China Hill, and moving east at 65 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Swainsboro, McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia,
Helena, Lumber City, Glenwood, Milan, Adrian, Uvalda, Stillmore, Oak
Park, Ailey, Scotland, Higgston, Santa Claus and Alston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central, southeastern and east central Georgia.

&&

LAT...LON 3178 8303 3184 8317 3188 8318 3257 8266
      3255 8203 3254 8211 3252 8215 3235 8225
      3217 8218 3191 8223 3197 8244 3196 8250
      3195 8248 3195 8249 3196 8253 3196 8257
      3192 8268 3178 8289
TIME...MOT...LOC 0012Z 283DEG 58KT 3250 8245 3185 8312

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 7:15 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Treutlen, Wheeler30 min
Dec 30, 8:35 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding23 hr
Dec 31, 12:17 AM ESTRiver Flood WarningFFCCobb, Paulding13 hr
Dec 31, 3:48 AM ESTDense Fog AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 74 more6 hr
Dec 31, 7:35 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding13 hr
Dec 31, 7:59 AM ESTRiver Flood WarningFFCButts, Henry, Newton7 hr
Dec 31, 1:17 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding7 hr
Dec 31, 1:55 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Dec 31, 5:08 PM ESTSpecial Weather StatementFFCGordon52 min
Dec 31, 5:37 PM ESTTornado WarningFFCGordon, Pickens23 min
Dec 31, 5:46 PM ESTTornado WarningFFCMorgan, Newton, Walton44 min
Dec 31, 6:13 PM ESTSpecial Weather StatementFFCCobb32 min
Dec 31, 6:20 PM ESTTornado WarningFFCCobb, Paulding25 min
Dec 31, 6:22 PM ESTTornado WarningFFCMorgan, Oconee, Walton24 min
Dec 31, 6:53 PM ESTSpecial Weather StatementFFCLumpkin, White52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.